# SDR ASOA2014052110529

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9, BS 830.49 - 969 CORRODED.  EVALUATED CORROSION FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-41-49-101-001-A01.  REMOVED THEN INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
